# SDR DALA2019062603862

- Difficulty date: June 25, 2019
- Submitted: June 26, 2019
- Operation: Air carrier
- Aircraft: N948AT
- Make and model: Boeing 717-200
- Aircraft serial: 55011
- Aircraft time: 53,342 hours, 36,642 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON FLOOR PANEL 211AKF AT FLIGHT COMPARTMENT. THE FLOOR PANEL WAS REPAIRED IAW SRM 53-00-00-2R-2, PROCEDURE 2, REPAIR 2.
